Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems


Author: Phillip A. Griffiths
Journal: Bull. Amer. Math. Soc. 76 (1970), 228-296
MSC (1970): Primary 3260, 3265, 5366, 5380, 5760, 1401, 1455, 1449; Secondary 2065, 2257, 2270, 3247, 3250, 5550, 1418, 1420, 1451
DOI: https://doi.org/10.1090/S0002-9904-1970-12444-2
MathSciNet review: 0258824
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Deligne, Théorie de Hodge (to appear). (Cf. Deligne's article Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Inst. Hautes Etudes Sci. Publ. Math. No. 35 (1968), 107-126.) MR 244265
  • 2. P. Griffiths, Periods of integrals on algebraic manifolds. I, II, Amer. J. Math. 90 (1968), 568-626; 805-865. MR 37 #5215; MR 38 #2146.
  • 3. P. Griffiths, On the periods of integrals on algebraic manifolds, Rice Univ. Studies 54 (1968), 21-38. MR 242844
  • 4. P. Griffiths and W. Schmid, Locally homogeneous complex manifolds, Acta Math, (to appear). MR 259958
  • 5. A. Grothendieck, On the de Rham cohomology of algebraic varieties, Inst. Hautes Études Sci. Publ. Math. No. 29 (1966), 95-103. MR 33 #7343. MR 199194
  • 6. W. V. D. Hodge, The theory and applications of harmonic integrals, 2nd ed., Cambridge Univ. Press, New York, 1952. MR 14, 500. MR 51571
  • 7. S. Lefschetz, L'analysis situs et la géométrie algébrique, Gauthier-Villars, Paris, 1924.
  • 8. J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N. J., 1968. MR 239612
  • 9. A. Weil, Introduction à l'étude des variétés kählériennes, Publ. Inst. Math. Nancago, no. VI, Actualités Sci. Indust., no. 1267, Hermann, Paris, 1958. MR 22 #1921. MR 111056
  • 10. W. L. Baily, Jr. and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), 442-528. MR 35 #6870. MR 216035
  • 11. A. Borel and R. Narasimhan, Uniqueness conditions for certain holomorphic mappings, Invent. Math. 2 (1967), 247-255. MR 35 #414. MR 209517
  • 12. S. S. Chern, Characteristic classes of Hermitian manifolds, Ann. of Math. (2) 47 (1946), 85-121. MR 7, 470. MR 15793
  • 13. S. S. Chern, On holomorphic mappings of Hermitian manifolds of the same dimension, Proc. Sympos. Pure Math., vol. 11, Amer. Math. Soc., Providence, R. I., 1968, pp. 157-170. MR 38 #2714. MR 234397
  • 14. C. H. Clemens, Jr., Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities, Trans. Amer. Math. Soc. 136 (1969), 93-108. MR 38 #2135. MR 233814
  • 15. P. Deligne, Monograph on connexions with regular singular points, Springer-Verlag (to appear). MR 1857369
  • 16. P. Griffiths, Monodromy of homology and periods of integrals on algebraic manifolds, preprint from Princeton University, Princeton, N.J. MR 242844
  • 17. P. Griffiths, A theorem on periods of integrals on algebraic manifolds, Rice Univ. Studies (to appear). MR 242844
  • 18. A. Grothendieck, Un théorème sur les homomorphismes de schémas abéliens, Invent. Math. 2 (1966), 59-78. MR 36 #180. MR 217089
  • 19. P. Deligne and A. Grothendieck, S. G. A. 7 (on monodromy theorems), Inst. Hautes Études Sci. Publ. Math. (1968/70). MR 1640253
  • 20. K. Kodaira, On compact analytic surfaces. III, Ann. of Math. (2) 78 (1963), 1-40. MR 32 #1730. MR 184257
  • 21. K. Kodaira, On characteristic systems of families of surfaces with ordinary singularities in a projective space, Amer. J. Math. 87 (1965), 227-256. MR 31 #652. MR 176380
  • 22. A. Landman, On the Picard-Lefschetz transformations. Thesis, University of California, Berkeley, Calif., 1966.
  • 23. D. Lieberman, Higher Picard varieties, Amer. J. Math. 90 (1968), 1165-1199. MR 238857
  • 24. W. Schmid, On a conjecture of Langlands, Ann. of Math, (to appear). MR 286942
  • 25. Séminaire H. Cartan, Fonctions automorphes, 10e Année, 1957/58, Secrétariat mathématique, Paris, 1958. MR 21 #2750.
  • 26. H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233. MR 37 #468. MR 224869

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3260, 3265, 5366, 5380, 5760, 1401, 1455, 1449, 2065, 2257, 2270, 3247, 3250, 5550, 1418, 1420, 1451

Retrieve articles in all journals with MSC (1970): 3260, 3265, 5366, 5380, 5760, 1401, 1455, 1449, 2065, 2257, 2270, 3247, 3250, 5550, 1418, 1420, 1451


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12444-2

American Mathematical Society